RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2016, Volume 28, Number 9, Pages 3–23 (Mi mm3763)  

This article is cited in 1 scientific paper (total in 1 paper)

On the problem of free deceleration of a rigid body with the cone front part in a resisting medium

M. V. Shamolin

Institute of Mechanics, Lomonosov Moscow State University

Abstract: The author constructs the nonlinear mathematical model of the planar interaction of a medium to the rigid body having the circular convex as the front part of its external shape. We make the multi-parametric analysis of dynamic equations of the body motion. We obtain new family of the phase patterns on the phase cylinder of quasi-velocities. This family consists of the infinite set of topologically nonequivalent phase patterns. We also obtain the sufficient conditions of important regime stability, i.e. the rectilinear translational deceleration, and also the conditions of existence of auto-oscillations in the system considered.

Keywords: rigid body, resisting medium, phase pattern.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-00848_а


Full text: PDF file (896 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2017, 9:2, 232–247

Bibliographic databases:

Document Type: Article
Received: 10.02.2015

Citation: M. V. Shamolin, “On the problem of free deceleration of a rigid body with the cone front part in a resisting medium”, Matem. Mod., 28:9 (2016), 3–23; Math. Models Comput. Simul., 9:2 (2017), 232–247

Citation in format AMSBIB
\Bibitem{Sha16}
\by M.~V.~Shamolin
\paper On the problem of free deceleration of a rigid body with the cone front part in a resisting medium
\jour Matem. Mod.
\yr 2016
\vol 28
\issue 9
\pages 3--23
\mathnet{http://mi.mathnet.ru/mm3763}
\zmath{https://zbmath.org/?q=an:06669902}
\elib{http://elibrary.ru/item.asp?id=26604131}
\transl
\jour Math. Models Comput. Simul.
\yr 2017
\vol 9
\issue 2
\pages 232--247
\crossref{https://doi.org/10.1134/S2070048217020119}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016101337}


Linking options:
  • http://mi.mathnet.ru/eng/mm3763
  • http://mi.mathnet.ru/eng/mm/v28/i9/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Simulation of the spatial action of a medium on a body of conical form”, J. Appl. Industr. Math., 12:2 (2018), 347–354  mathnet  crossref  crossref  elib  elib
  • Математическое моделирование
    Number of views:
    This page:206
    Full text:20
    References:19
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019